# SDR DALA2023032302212

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FUSELAGE FRAME END FITTING CRACK AT CABIN RH STA 852. CORRECTIVE ACTION: FUSELAGE FRAME END FITTING CRACK AT CABIN RH STA 852, CRACK LENGTH IS 1.8" . NEW FRAME END FITTING FABRICATED WITH MATERINAL 7050-T7451-4" AND REPLACED THE DAMAGE END FITTING AS PER PRI: 606754-14 REV. 0 ,COMPARED AND COMPLIED WITH ERA: 606754-14 REV. ORIGINAL SECTION I . (2682435)
